# SDR 0401086315

- Difficulty date: June 19, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 10,630 hours, 1,350 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Odor
- Location: Flt Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AN ELECTRICAL BURNING ODOR EMITTED FOLLOWED BY AN AUTO THROTTLE DISCONNECT CAUTION AND EICAS MESSAGE.  THE SMELL DISSIPATED AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE AUTO THROTTLE TACHOMETER AND FLIGHT MANAGEMENT COMPUTER.  OPERATIONAL CHECK GOOD.
